2017
Том 69
№ 9

All Issues

Volume 40, № 4, 1988

Article (Ukrainian)

Subalgebras of the poincare algebra AP (2, 3) and the symmetric reduction of the nonlinear ultrahyperbolic d'Alembert equation. I

Barannik L. F., Fushchich V. I., Lagno V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 4. - pp. 411-416

Article (Ukrainian)

A differential equation with a small parameter at the highest derivative

Zhukova G. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 4. - pp. 417-424

Article (Ukrainian)

Convergence of linear means of multiple fourier series of continuous functions

Zaderei P. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 4. - pp. 424-431

Article (Ukrainian)

An optimal design for the best prediction of a linear regression function

Zaigraev A. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 4. - pp. 431-435

Article (Ukrainian)

Noetherian biserial rings

Kirichenko V. V., Tamrazov P. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 4. - pp. 435-440

Article (Ukrainian)

A class of groups with invariant subgroups of infinite index

Kraichuk A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 4. - pp. 440-445

Article (Ukrainian)

Approximation of functions regular in convex polygons by exponential polynomials

Mel'nik Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 4. - pp. 446–452

Article (Ukrainian)

Algebraic scheme of discrete approximations of linear and nonlinear dynamical systems of mathematical physics

Mitropolskiy Yu. A., Prikarpatskii A. K., Samoilenko V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 4. - pp. 453-458

Article (Ukrainian)

A singular one-point problem for a nonlinear system with lag

Norkin S. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 4. - pp. 459-469

Article (Ukrainian)

An application of the projective spectral theorem to commuting families of operators

Ostrovskii V. L., Samoilenko Yu. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 4. - pp. 469-481

Article (Ukrainian)

“Truncation” of countable systems of differential equations with impulse action

Rogovchenko S. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 4. - pp. 481-487

Article (Ukrainian)

A limit theorem for stochastic functions, constructed in terms of quadratic forms from Gaussian random variables

Ryzhov Yu. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 4. - pp. 487-493

Article (Ukrainian)

Method of averaging in multifrequency systems with slowly varying parameters

Petryshyn R. I., Samoilenko A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 4. - pp. 493-500

Article (Ukrainian)

Asymptotic investigation of a linear-quadratic control problem

Yatsenko T. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 4. - pp. 501-507

Article (Ukrainian)

A volterra-type integral equation

Ashirov S., Mamedov Ya. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 4. - pp. 510-515

Article (Ukrainian)

Continuous dependence on parameters of the bounded solution of a Riccati differential equation

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 4. - pp. 515-518

Article (Ukrainian)

A group approach to the integration of the infinite Toda chain

Daletskii A. Yu., Podkolzin G. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 4. - pp. 518-521

Article (Ukrainian)

Mappings of a circular multiply connected region onto a plane and a disk with cuts along finite rectilinear segments

Dunduchenko L. Ye.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 4. - pp. 521-525

Article (Ukrainian)

Semiinversion and properties of matrix invariants

Mazko A. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 4. - pp. 525-528

Article (Ukrainian)

Periodic digraphs and their properties

Pavlenko V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 4. - pp. 528-532

Article (Ukrainian)

Evolution of spectral data and nonlinear equations

Sakhnovich L. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 4. - pp. 533-535

Article (Ukrainian)

Mixed product of stochastic semigroups generated by Wiener processes

Skorokhod T. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 4. - pp. 535-538

Article (Ukrainian)

Limit distribution of the position of a semicontinuous process with negative infinite mean at the moment of exit from an interval

Shurenkov V. M., Suprun V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 4. - pp. 538–541